# SDR DJFA2005076

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N359CW
- Make and model: Cessna 650
- Aircraft serial: 6500159
- Aircraft time: 6,830 hours, 4,731 cycles
- Engine: Garrtt TFE7313
- Engine time: 4,532 hours, 3,414 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 30714374
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

KTEB - KBOS TRIP ID NR 781356 CREW REPORTED THEY RECEIVED A RIGHT ENGINE CHIP DETECTOR LIGHT WHILE ON APPROACH.  THE RIGHT ENGINE WAS SECURED AND AN UNEVENTFUL LANDING WAS MADE IN KBOS.  MAINTENANCE INSPECTED THE RIGHT ENGINE OIL CHIP DETECTOR AND FOUND NO DISCERNABLE CONTAMINATION.  THE CHIP DETECTOR WAS CLEANED AND INSTALLED INTO THE LEFT ENGINE.  THE LEFT ENGINE CHIP DETECTOR WAS INSTALLED INTO THE RIGHT ENGINE FOR TROUBLESHOOTING.  A GROUND ENGINE RUN WAS PERFORMED FOR 25 MINUTES WITH NO CHIP DETECTOR LIGHT ILLUMINATING.  THE SUSPECT CHIP DETECTOR WAS REMOVED FROM THE LEFT ENGINE WAS REPLACED.   AIRCRAFT WAS RETURNED TO SEVICE.
